Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 10 found articles
 
 
  Adaptation of the Jellett Integral to the Case of Rolling Friction
 
 
Title: Adaptation of the Jellett Integral to the Case of Rolling Friction
Author: Borisov, A. V.
Ivanov, A. P.
Appeared in: Doklady physics
Paging: Volume 65 () nr. 7 pages 252-254
Year: 2020-11-16
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring